# SDR ASOA201102301

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-31-491.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.   INSTALLED NEW SEAT TRACK, FS 485 TO FS 581 SEAT TRACK IAW AMM 53-00-49-400-801.
